Papers Published:
[1] M.Maria Susai Manuel, G.Britto Antony Xavier, D.S.Dilip and V.Chandrasekar, General Partial Sums of Reciprocals of Products of Consecutive Terms of Arithmetic Progression, International Journal of Computational and Applied Mathematics, 4(3)(2009), 259 - 272.


[2] M.Maria Susai Manuel,  G.Britto Antony Xavier, D.S.Dilip  and  G.Dominic Babu, Asymptotic Properties of Solutions of Higher Order Nonlinear Generalized Difference Equation, International Journal of Applied Mathematics, 25(1), 2012, 125 - 138.


[3] M.Maria Susai Manuel,  G.Britto Antony Xavier, D.S.Dilip  and  G.Dominic Babu, Oscillation, Nonoscillation and Growth of Solutions of Generalized Nonlinear Difference Equation of Second Order, J. of Mod. Meth. in Numer. Math., 3(2), (2012), 23 - 34.


[4] M.Maria Susai Manuel,  G.Britto Antony Xavier, D.S.Dilip  and  G.Dominic Babu, Oscillation, Nonoscillation and Growth of Solutions of Generalized Nonlinear \alpha-Difference Equation of Second OrderGlobal Journal of Mathematical Science: Theory & Practical, 4(1), 2012, 211 - 225.

[5] M.Maria Susai Manuel,  G.Britto Antony Xavier, D.S.Dilip  and  G.Dominic Babu, Asymptotic Behavior of Solutions of Generalized Nonlinear Difference Equation of Second Order,  Communications in Difference and Differential Equations, 3(1), 2012, 13 - 21.


[6] M.Maria Susai Manuel,  G.Britto Antony Xavier, D.S.Dilip  and  G.Dominic Babu, Oscillation and Nonoscillation for Certain Class of First and Second Order Generalized \alpha-Difference Equations,  International Journal of Pure And Applied Mathematics, 78(3), 2012, 451 - 468.


[7] M.Maria Susai Manuel,  G.Britto Antony Xavier, R.Pugalarasu and D.S.DilipOn the solutions of second order generalized difference equations,  Advances in Difference Equations, 2012, 2012:105 (12 July 2012).


[8] M.Maria Susai Manuel,  G.Britto Antony Xavier and  D.S.Dilip\alpha-Difference Operator And Its Application On Number Theory, J. of Mod. Meth. in Numer. Math.,  3(2), (2012), 79 - 95.


[9] M.Maria Susai Manuel, G.Britto Antony Xavier, D.S.Dilip and G.Dominic Babu, Asymptotic Behavior of Solutions of Generalized Nonlinear \alpha -Di fference Equation of Second Order, Journal of Informatics and Mathematical Sciences, 5(2), (2013), 121 - 130.


[10] M.Maria Susai Manuel,  G.Britto Antony Xavier, R.Pugalarasu and D.S.Dilip, An application on the second-order generalized difference equations,  Advances in Difference Equations, 2013, 2013:35.


[11] M.Maria Susai Manuel,  K.Srinivasan, D.S.Dilip  and  G.Dominic Babu, Asymptotic and Oscillatory Behaviour of Certain Nonlinear Generalized \alpha-Difference Equations International Journal of Pure and Applied Mathematics, 92(4), 2014, 549 - 563.


[12] M.Maria Susai Manuel,  K.Srinivasan, D.S.Dilip  and  G.Dominic Babu,  Global Properties of Solutions of Fourth Order Generalized $\alpha-$Difference Equation International Journal of Pure and Applied Mathematics, 96(1), 2014, 117 - 134.


[13] M.Maria Susai Manuel,  K.Srinivasan, D.S.Dilip  and  G.Dominic Babu,  Asymptotic Properties of Solutions of Higher Order Nonlinear Generalized $\alpha-$Difference Equations Far East Journal of Mathematical Sciences, 94(2), 2014, 189 -202.


[14] M.Maria Susai Manuel,  G. Dominic Babu, D.S.Dilip  and  G.Britto Antony Xavier, Asymptotic and Oscillatory Behaviour of Solutions of Third Order Generalized Mixed Difference Equation International Journal of Pure and Applied Mathematics, 105(2), 2015, 201-211.

[15] M.Maria Susai Manuel,  G. Dominic Babu, D.S.Dilip  and  G.Britto Antony Xavier, Oscillatory and Nonoscillatory Behaviour of Solutions of Generalized Mixed Difference Equations International Journal of Pure and Applied Mathematics, 106(2), 2016, 639-647.


[16]D.S.DilipM.Maria Susai Manuel,  G.Britto Antony Xavier and G.Dominic BabuNonexistence of Solutions of Certain Type of Second Order Generalized $\alpha$-Difference Equation in l_2 and c_0 spaces, Southeast Asian Bulletin of Mathematics, 40(3), 2016, 329-340.